|Actifed Sinus Daytime Caplets
|Drugs search, click the first letter of a drug name: | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9
DECONGESTANTS AND ANALGESICS (Systemic)
Some commonly used brand names are:
In the U.S.—
Decongestant and analgesic combinations are taken by mouth to relieve sinus and nasal congestion (stuffy nose) and headache of colds, allergy, and hay fever.
Decongestants, such as phenylephrine, and pseudoephedrine produce a narrowing of blood vessels. This leads to clearing of nasal congestion, but it may also cause an increase in blood pressure in patients who have high blood pressure.
Analgesics, such as acetaminophen, ibuprofen, and salicylates (e.g., aspirin, salicylamide), are used in these combination medicines to help relieve headache and sinus pain.
Acetaminophen and salicylates may cause kidney damage or cancer of the kidney or urinary bladder if large amounts of both medicines are taken together for a long time. However, taking the recommended amounts of combination medicines that contain both acetaminophen and a salicylate for short periods of time has not been shown to cause these unwanted effects.
These medicines are available without a prescription. However, your doctor may have special instructions on the proper dose of these medicines for your medical condition. They are available in the following dosage forms:
Before Using This Medicine
If you are taking this medicine without a prescription, carefully read and follow any precautions on the label. For decongestant and analgesic combinations, the following should be considered:
Allergies—Tell your doctor if you have ever had any unusual or allergic reaction to any of the ingredients contained in this medicine.
If this medicine contains aspirin, salicylamide , or ibuprofen , before taking it check with your doctor if you have ever had any unusual or allergic reaction to any of the following medicines:
Also tell your health care professional if you are allergic to any other substances, such as foods, preservatives, or dyes.
Pregnancy—The occasional use of decongestant and analgesic combinations at the doses recommended on the label is not likely to cause problems in the fetus or in the newborn baby. However, for the individual ingredients of these combinations, the following information applies:
Breast-feeding—If you are breast-feeding the chance that problems might occur depends on the ingredients of the combination. For the individual ingredients of these combinations, the following apply:
Children—Very young children are usually more sensitive to the effects of this medicine. Before giving any of these combination medicines to a child, check the package label very carefully. Some of these medicines are too strong for use in children . If you are not certain whether a specific product can be given to a child, or if you have any questions about the amount to give, check with your health care professional, especially if it contains:
Adolescents—Do not give aspirin or other salicylates to a teenager with a fever or other symptoms of a virus infection, especially flu or chickenpox, without first discussing its use with your child"s doctor . This is very important because salicylates may cause a serious illness called Reye"s syndrome in these individuals.
Older adults—The elderly are usually more sensitive to the effects of this medicine.
Other medicines—Although certain medicines should not be used together at all, in other cases two different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. Tell your health care professional if you are taking any other prescription or nonprescription (over-the-counter [OTC]) medicine, for example, aspirin or other medicine for allergies. Some medicines may change the way this medicine affects your body. Also, the effect of other medicines may be increased or reduced by some of the ingredients in this medicine. Check with your health care professional about which medicines you should not take together with this medicine.
Other medical problems—The presence of other medical problems may affect the use of decongestant and analgesic combinations. Make sure you tell your doctor if you have any other medical problems, especially:
Proper Use of This Medicine
Take this medicine only as directed . Do not take more of it and do not take it more often than recommended on the label, unless otherwise directed by your doctor. To do so may increase the chance of side effects.
For aspirin- or salicylamide-containing medicines :
For ibuprofen-containing medicines :
Dosing—The dose of these combination medicines will be different for different products. Follow the directions on the box if you are buying this medicine without a prescription. Or, follow your doctor"s orders if this medicine was prescribed . The following information includes only the average doses for these combinations.
The number of capsules or tablets or teaspoonfuls of liquid that you take depends on the strengths of the medicines.
There is a large variety of decongestant and analgesic combination products on the market. Some products are for use in adults only, while others may be used in children. If you have any questions about this, check with your health care professional.
Missed dose—If you must take this medicine regularly and you miss a dose, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not double doses.
Storage—To store this medicine:
Precautions While Using This Medicine
Check with your doctor if your symptoms do not improve or become worse, or if you have a high fever.
This medicine may cause some people to become nervous or restless or to have trouble in sleeping. If you have trouble in sleeping, take the last dose of this medicine for each day a few hours before bedtime . If you have any questions about this, check with your doctor.
Before having any kind of surgery (including dental surgery) or emergency treatment, tell the medical doctor or dentist in charge that you are taking this medicine.
Check the label of all over-the-counter (OTC), nonprescription, and prescription medicines you now take . If any of them contain acetaminophen, aspirin, other salicylates such as bismuth subsalicylate (e.g., Pepto Bismol) or magnesium salicylate (e.g., Nuprin Backache Caplets), or salicylic acid (present in some shampoos and skin products), check with your health care professional. Using any of them together with this medicine may cause an overdose .
Do not drink alcoholic beverages while taking this medicine . Stomach problems may be more likely to occur if you drink alcoholic beverages while you are taking aspirin or ibuprofen. Also, liver damage may be more likely to occur if you drink large amounts of alcoholic beverages while you are taking acetaminophen.
If you think that you or anyone else may have taken an overdose of this medicine, get emergency help at once . Taking an overdose of a salicylate may cause unconsciousness or death. The first sign of an aspirin overdose may be ringing or buzzing in the ears. Other signs include convulsions (seizures), hearing loss, confusion, severe drowsiness or tiredness, severe excitement or nervousness, and unusually fast or deep breathing. Signs of severe acetaminophen overdose may not appear until 2 to 4 days after the overdose is taken, but treatment to prevent liver damage or death must be started within 24 hours or less after the overdose is taken.
For patients taking aspirin-containing medicine :
For diabetic patients taking salicylate-containing medicine :
For patients taking ibuprofen-containing medicine :
Side Effects of This Medicine
Along with its needed effects, a medicine may cause some unwanted effects. Although serious side effects occur rarely when this medicine is taken as recommended, they may be more likely to occur if:
Get emergency help immediately if any of the following symptoms of overdose occur :
For all combinations
Convulsions (seizures); dizziness or lightheadedness (severe); fast, slow, or irregular heartbeat; hallucinations (seeing, hearing, or feeling things that are not there); headache (continuing and severe); increased sweating; mood or mental changes; nausea or vomiting (severe or continuing); nervousness or restlessness (severe); shortness of breath or troubled breathing; stomach cramps or pain (severe or continuing); swelling or tenderness in the upper abdomen or stomach area; trouble in sleeping
For acetaminophen-containing only
Diarrhea; loss of appetite
For aspirin- or salicylamide-containing only
Any loss of hearing; changes in behavior (in children); confusion; diarrhea (severe or continuing); drowsiness or tiredness (severe, especially in children); fast or deep breathing (especially in children); ringing or buzzing in ears (continuing); uncontrollable flapping movements of the hands, (especially in elderly patients); unexplained fever; unusual thirst; vision problems
Also, check with your doctor as soon as possible if any of the following side effects occur:
Nausea, vomiting, or stomach pain (mild—for combinations containing aspirin or ibuprofen)
Less common or rare
Bloody or black, tarry stools; bloody or cloudy urine; blurred vision or any changes in vision or eyes; changes in facial skin color; changes in hearing; changes or problems with urination; difficult or painful urination; fever; headache, severe, with fever and stiff neck; increased blood pressure; muscle cramps or pain; skin rash, hives, or itching; sores, ulcers, or white spots on lips or in mouth; swelling of face, fingers, feet, or lower legs; swollen and/or painful glands; unexplained sore throat and fever; unusual bleeding or bruising; unusual tiredness or weakness; vomiting of blood or material that looks like coffee grounds; weight gain (unusual); yellow eyes or skin
Other side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. However, check with your doctor if any of the following side effects continue or are bothersome:
Heartburn or indigestion (for medicines containing salicylate or ibuprofen); nervousness or restlessness
Drowsiness (for medicines containing salicylamide)
Not all of the side effects listed above have been reported for each of these medicines, but they have been reported for at least one of them. There are some similarities among these combination medicines, so many of the above side effects may occur with any of these medicines.
Other side effects not listed above may also occur in some patients. If you notice any other effects, check with your doctor.
The information contained in the Thomson Healthcare (Micromedex) products as delivered by Drugs.com is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.
The use of the Thomson Healthcare products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Thomson Healthcare and Drugs.com make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, THOMSON HEALTHCARE MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Thomson Healthcare does not assume any responsibility or risk for your use of the Thomson Healthcare products.
zctifed sinus daytime caplets, sctifed sinus daytime caplets, wctifed sinus daytime caplets, qctifed sinus daytime caplets, axtifed sinus daytime caplets, avtifed sinus daytime caplets, aftifed sinus daytime caplets, adtifed sinus daytime caplets, acrifed sinus daytime caplets, acfifed sinus daytime caplets, acgifed sinus daytime caplets, acyifed sinus daytime caplets, ac6ifed sinus daytime caplets, ac5ifed sinus daytime caplets, actufed sinus daytime caplets, actjfed sinus daytime caplets, actkfed sinus daytime caplets, actofed sinus daytime caplets, act9fed sinus daytime caplets, act8fed sinus daytime caplets, actided sinus daytime caplets, acticed sinus daytime caplets, actived sinus daytime caplets, actiged sinus daytime caplets, actited sinus daytime caplets, actired sinus daytime caplets, actifwd sinus daytime caplets, actifsd sinus daytime caplets, actifdd sinus daytime caplets, actifrd sinus daytime caplets, actif4d sinus daytime caplets, actif3d sinus daytime caplets, actifes sinus daytime caplets, actifex sinus daytime caplets, actifec sinus daytime caplets, actifef sinus daytime caplets, actifer sinus daytime caplets, actifee sinus daytime caplets, actifed ainus daytime caplets, actifed zinus daytime caplets, actifed xinus daytime caplets, actifed dinus daytime caplets, actifed einus daytime caplets, actifed winus daytime caplets, actifed sunus daytime caplets, actifed sjnus daytime caplets, actifed sknus daytime caplets, actifed sonus daytime caplets, actifed s9nus daytime caplets, actifed s8nus daytime caplets, actifed sibus daytime caplets, actifed simus daytime caplets, actifed sijus daytime caplets, actifed sihus daytime caplets, actifed sinys daytime caplets, actifed sinhs daytime caplets, actifed sinjs daytime caplets, actifed sinis daytime caplets, actifed sin8s daytime caplets, actifed sin7s daytime caplets, actifed sinua daytime caplets, actifed sinuz daytime caplets, actifed sinux daytime caplets, actifed sinud daytime caplets, actifed sinue daytime caplets, actifed sinuw daytime caplets, actifed sinus saytime caplets, actifed sinus xaytime caplets, actifed sinus caytime caplets, actifed sinus faytime caplets, actifed sinus raytime caplets, actifed sinus eaytime caplets, actifed sinus dzytime caplets, actifed sinus dsytime caplets, actifed sinus dwytime caplets, actifed sinus dqytime caplets, actifed sinus dattime caplets, actifed sinus dagtime caplets, actifed sinus dahtime caplets, actifed sinus dautime caplets, actifed sinus da7time caplets, actifed sinus da6time caplets, actifed sinus dayrime caplets, actifed sinus dayfime caplets, actifed sinus daygime caplets, actifed sinus dayyime caplets, actifed sinus day6ime caplets, actifed sinus day5ime caplets, actifed sinus daytume caplets, actifed sinus daytjme caplets, actifed sinus daytkme caplets, actifed sinus daytome caplets, actifed sinus dayt9me caplets, actifed sinus dayt8me caplets, actifed sinus daytine caplets, actifed sinus daytike caplets, actifed sinus daytije caplets, actifed sinus daytimw caplets, actifed sinus daytims caplets, actifed sinus daytimd caplets, actifed sinus daytimr caplets, actifed sinus daytim4 caplets, actifed sinus daytim3 caplets, actifed sinus daytime xaplets, actifed sinus daytime vaplets, actifed sinus daytime faplets, actifed sinus daytime daplets, actifed sinus daytime czplets, actifed sinus daytime csplets, actifed sinus daytime cwplets, actifed sinus daytime cqplets, actifed sinus daytime caolets, actifed sinus daytime callets, actifed sinus daytime ca-lets, actifed sinus daytime ca0lets, actifed sinus daytime capkets, actifed sinus daytime cappets, actifed sinus daytime capoets, actifed sinus daytime caplwts, actifed sinus daytime caplsts, actifed sinus daytime capldts, actifed sinus daytime caplrts, actifed sinus daytime capl4ts, actifed sinus daytime capl3ts, actifed sinus daytime caplers, actifed sinus daytime caplefs, actifed sinus daytime caplegs, actifed sinus daytime capleys, actifed sinus daytime caple6s, actifed sinus daytime caple5s, actifed sinus daytime capleta, actifed sinus daytime capletz, actifed sinus daytime capletx, actifed sinus daytime capletd, actifed sinus daytime caplete, actifed sinus daytime capletw, ctifed sinus daytime caplets, atifed sinus daytime caplets, acifed sinus daytime caplets, actfed sinus daytime caplets, actied sinus daytime caplets, actifd sinus daytime caplets, actife sinus daytime caplets, actifedsinus daytime caplets, actifed inus daytime caplets, actifed snus daytime caplets, actifed sius daytime caplets, actifed sins daytime caplets, actifed sinu daytime caplets, actifed sinusdaytime caplets, actifed sinus aytime caplets, actifed sinus dytime caplets, actifed sinus datime caplets, actifed sinus dayime caplets, actifed sinus daytme caplets, actifed sinus daytie caplets, actifed sinus daytim caplets, actifed sinus daytimecaplets, actifed sinus daytime aplets, actifed sinus daytime cplets, actifed sinus daytime calets, actifed sinus daytime capets, actifed sinus daytime caplts, actifed sinus daytime caples, actifed sinus daytime caplet, catifed sinus daytime caplets, atcifed sinus daytime caplets, acitfed sinus daytime caplets, actfied sinus daytime caplets, actiefd sinus daytime caplets, actifde sinus daytime caplets, actife dsinus daytime caplets, actifeds inus daytime caplets, actifed isnus daytime caplets, actifed snius daytime caplets, actifed siuns daytime caplets, actifed sinsu daytime caplets, actifed sinu sdaytime caplets, actifed sinusd aytime caplets, actifed sinus adytime caplets, actifed sinus dyatime caplets, actifed sinus datyime caplets, actifed sinus dayitme caplets, actifed sinus daytmie caplets, actifed sinus daytiem caplets, actifed sinus daytim ecaplets, actifed sinus daytimec aplets, actifed sinus daytime acplets, actifed sinus daytime cpalets, actifed sinus daytime calpets, actifed sinus daytime capelts, actifed sinus daytime capltes, actifed sinus daytime caplest, aactifed sinus daytime caplets, acctifed sinus daytime caplets, acttifed sinus daytime caplets, actiifed sinus daytime caplets, actiffed sinus daytime caplets, actifeed sinus daytime caplets, actifedd sinus daytime caplets, actifed sinus daytime caplets, actifed ssinus daytime caplets, actifed siinus daytime caplets, actifed sinnus daytime caplets, actifed sinuus daytime caplets, actifed sinuss daytime caplets, actifed sinus daytime caplets, actifed sinus ddaytime caplets, actifed sinus daaytime caplets, actifed sinus dayytime caplets, actifed sinus dayttime caplets, actifed sinus daytiime caplets, actifed sinus daytimme caplets, actifed sinus daytimee caplets, actifed sinus daytime caplets, actifed sinus daytime ccaplets, actifed sinus daytime caaplets, actifed sinus daytime capplets, actifed sinus daytime capllets, actifed sinus daytime capleets, actifed sinus daytime capletts, actifed sinus daytime capletss, etc.